# SDR GTIA2015022001511

- Difficulty date: February 20, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 7,425 hours, 3,445 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15L215460100
- Condition: Unsecure
- Location: Seat 13 A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13A OXYGEN MASK DOOR WILL NOT STAY SHUT.  RE-PACKED O2 MASK ASSY ON ROW 13A IAW AMM 35-21-43-550-801-A.  PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00-710-001-A.  OPS CK'S OK.
